# SDR HEEA955862

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 102005901
- Condition: Precesses
- Location: Cockpit Attitude
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE POINTER BAR PRECESSES 3 DEGREES DURING SETTLING TEST.
